# SDR CA010206003

- Difficulty date: January 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Part number: 130909B175
- Condition: Worn
- Location: Rt Wing
- Part time: 3,827 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE TECHNICIAN NOTICED MOVEMENT IN RIGHT WING FRONT SPAR ATTACHMENT. FURTHER INVESTIGATION REVEALED THAT THE LOOSENNESS WAS CAUSED BY WORN BUSHINGS AND BOLT P/N 130909B175. BEECH CRAFT WAS NOTIFIED AND FIELD CREW ARE ON THEIR WAY TO REPAIR WING ATTACHMENT. FURTHER INFORMATION WILL BE PROVIDED WHEN WORK IS COMPLETED.
